# SDR SWIA2020042350237

- Difficulty date: March 24, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG. 20R BETWEEN FS 310.00 TO FS 349.00 FOUND TO BE CORRODED UPON REMOVAL OF THE AFT INTERCOSTAL.   (C-CHECK) RO 4/21/2020   REMOVED AND REPLACED STRINGER 20R, FS319-7 - FS349. REF CRJ-200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS.
